# SDR NACA2024082500001

- Difficulty date: August 25, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,967 hours, 1,918 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE LPT CASE MANIFOLD CRACK AT 5 OCLOCK. REMOVED AND REPLACED #2 ENGINE LPT CASE MANIFOLD IAW AMM 75-29-03
